# SDR QXEA200603145

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,688 hours, 26,921 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 960418
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,102 hours, 3,073 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2186 - APPLIED POWER FROM DISC TO FLIGHT IDLE TO TAXI ON RUNWAY, NR 2 ENGINE SURGED.  HIGHEST TORQUE SEEN WAS 114 PERCENT.  MAINTENANCE REPLACED NR 2 PCU.  COMPLIED WITH ENGINE RIGGING AND RUNS.  ALL ENGINE RUNS OPERATIONAL CHECK GOOD IAW MTC 9720016.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
